# SDR GTIA20130711382

- Difficulty date: July 11, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 28,381 hours, 14,102 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105P
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST IS DAMAGED .  R & R VEST.
